# SDR CA000313008

- Difficulty date: March 2, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 9,444 hours
- Engine: Pwa PT6A42
- System (JASC): 3233 · Landing Gear Actuator
- Part: Nut
- Part number: 1158100292
- Condition: Stripped
- Location: Mlg Actuator
- Component: L/H Landing Gear, Beech, 99810057662
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT WAS ON TRAINING FLIGHT, LANDING CONFIGURATION. WHEN GEAR WAS SELECTED UP A LOUD SNAPPING SOUND WAS HEARD AND THE GEAR UNSAFE LIGHT REMAINED ILLUMINATED. GEAR SELECTED DOWN & L/H GREEN LOCK LIGHT FAILED TO ILLUMINATE.  THE GEAR UNSAFE LIGHT ILLUMINATED. UPON INVESTIGATION IT WAS FOUND THAT THE THREADS OF THE ACTUATOR FAILED & CAUSEDTHE ACTUATOR TO SLIP ON THE GEAR BOX SHAFT.  THIS DIDNT ALLOW THE GEAR TO RETRACT BUT WAS APPARENTLY ENOUGH TO ALLOW IT TO EXTEND.(TIMES & CYCLES WILL FOLLOW)
